MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Burn(s) (1757); Hemorrhage/Blood Loss/Bleeding (1888); Skin Burning Sensation (4540); Skin Inflammation/ Irritation (4545)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025, that the patient has developed a rash from the mcot sensor - 3.0 and electrode - patch - universal 2 channels.The patient's mother indicated that he patient's skin is so irritated it is bleeding and hurting.The patient's mother consulted with the care team through mychart.The patient took breaks wearing the device when the mcot sensor - 3.0 was charging and would place ointment on the skin.On (b)(6) 2025, the patient's mother removed the mcot sensor - 3.0 due it getting so hot the patient could no longer wear it.Additional information was requested but could not be obtained.
 
Additional Manufacturer Narrative
It was reported that the patient had a reaction while using the lectrode: patch: universal 2 channel.The patient developed a bad rash.The electrode was unable to be inspected because it was not returned.Allegation should be considered confirmed as there are images of the patient's skin irritation and/or evidence the patient sought medical care to treat the skin irritation.The associated skin irritation is likely related to the patient reacting to the electrode adhesive and/or hydrogel.The following factors were identified as having contributed to the skin irritation: age extremes (infant 0-12 months, pediatric 1-18 years, elderly 65 and older).Medical adhesive related skin injury (marsi) is likely related to a biocompatibility hazard manifesting at the electrode's interface with the patient's skin.Patient reactions, such as skin irritation, resulting from biocompatibility issues are considered and assessed.Additionally, instructions for use (ifu) and patient education guides (peg) provide patients with guidance should skin irritation develop.

Brand Name
UNIVERSAL ELECTRODE-PATCH
Common Device Name
ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21752403
Report Number2133409-2025-00014
Device Sequence Number21244574
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$1225P203002/Q1U
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Catalogue Number02-01609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCOT SENSOR - 3.0, 02-01846, SE23529835.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexFemale